# SDR USAA041077

- Difficulty date: December 10, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- Engine: Ge CFM563B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Part time: 53,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - WALKAROUND- WING T/E, 8 INCH X 12 INCH AREA, DELAMINATION, UPPER PANEL OB RT FIXED T/E OF WING.  REPLACED PANEL IAW SRM AND EA.
